# SDR ASAA2023110146095

- Difficulty date: November 1, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60575
- Aircraft time: 19,023 hours, 6,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LH TRANSITION PANEL HAS AREAS OF CORROSION STA 727B TO 810. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS IAW B737-900ER  SRM 53-00-53-1A-2. REPAIRED TRANSITION PANEL IAW B737-900ER SRM 53-00-53-20-6 W=3  O=.040  R=.033  L=10 D=.007
